# SDR UALA2012060803152

- Difficulty date: June 4, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 67,385 hours, 9,567 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT UPPER LIGHT INOPERATIVE REF JC 2-2025C.  REPLACED EMERGENCY BATTERY PACK ASSY.
